Looking for Answers about Jan Marini Jan Marini C-ESTAMINS?

Cosmetics(Q:238 A:301)
Fragrance(Q:5 A:8)
Hair Care(Q:125 A:163)
Men(Q:46 A:39)
Skin Care(Q:1816 A:2450)
Body(Q:156 A:161)
Face(Q:1499 A:2105)
Sets and Kits(Q:47 A:44)
Sun(Q:82 A:121)
Supplements(Q:32 A:19)
Recent questions
Recent question:
Is this product safe to use while breast feeding?
Recent question:
what size is this bottle?
Recent question:
i want to this product where i can take in banglore..
Recent question:
How much DHA & EPA are in this product. Thank you (Nordic Naturals Omega 3 6 9 Junior chewable Soft Gels)
Recent answers
Question:
I would like to inquire if the ingredients are certified organic in this blend since that is a personal concern .
Question:
Is Perricone MD Omega 3 Dietary supplement has any other animal ingredients?

Customer Questions & Answers for
Jan Marini Jan Marini C-ESTAMINS

Designed to assist in noticeably improving the appearance of aging and sun-damaged skin.
Customer Questions & Answers:
2 Questions
 | 
1 Answer
Overall Rating:
5 out of 5
5
out of
5
Product Details

Questions & Answers for Jan Marini Jan Marini C-ESTAMINS

Question

breakouts?

I received this free as a promotion. I understand and respect the ingredients and the benefits they may provide over a period of time. I also like the fact that, when taken after food, they don't give a momentary nauseous feeling, as most multi vitamins do with me. However, I have a noticeable amount of small pimples on and around my nose since a few days after starting these. I don't normally have that issue, and this is the only new supplement in my skincare program. Has anyone else experienced this, and if I continue, might I work it through and get used to it? I ask because I had the exact same issue with Phyto's supplement and had to quit during the third bottle.
asked 4 years, 10 months ago
by
Lily
 - Maine
on Jan Marini C-ESTAMINS
1 answer
Answers
answer 1
I was pleased to see the breakouts. They are temporary, as the impurities in your system are surfacing. It should stop. A change in any vitamin will cause breakouts, but it should subside.
answered 3 months ago
by
Athlete
 - Texas
Question

Will you get these in soon? if so can you let me know when. thanks

asked 4 years, 10 months ago
by
Anonymous
on Jan Marini C-ESTAMINS
0 answers
Answers
This question currently has no approved answers.
1 of 1
Copyright © 2014 SkinStore.com